# SDR QXEA2015042300210

- Difficulty date: April 6, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85339542101
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER EDGE BEAM, CORRODED AND REQUIRES REPLACEMENT.  LOCATED AND DRILLED NEW OUTER EDGE BEAM, IAW SRM 51-40-07, REPAIR 01. APPLIED ALUMINIZED TOP COAT TO NEW OUTER EDGE BEAM REF SRM 51-25-25, REPAIR-01. COMPLIED WITH FORM M-184.
